# SDR AUS20010642

- Difficulty date: June 14, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bbavia 7GCAA
- Engine: Lyc O320A2D
- Propeller: Snsnch 74DM
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: AN616
- Condition: Corroded
- Location: Wing, Attach Fit
- Part time: 2,400 cycles
- Component: Wing, Attach Fit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER RH SIDE STRUT LOWER BOLT SEIZED. FOLLOWING BOLT REMOVAL ITWAS FOUND TO BE VERY RUSTED AND PITTED.
